MAUDE Adverse Event Report: COVIDIEN KANGAROO CONNECT FEEDING SET 500 ML; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO CONNECT FEEDING SET 500 ML; PUMP, INFUSION, ENTERAL
Model Number 77500FD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the kangaroo connect 500ml feeding bag was leaking inside the cassette at the connection where the hard plastic white piece meets the tubing inside of the cassette, right beside where the small black circular piece is within the cassette.The formula being used was neocate.There are no other details available.
 
Additional Manufacturer Narrative
H 3 evaluation summary the device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and quality documentation.A sample was received at the manufacturing plant for evaluation.During visual inspection, leaking was detected between the connection of the tubing line and the cassette.The root cause could be determined to be related to the manufacturing process.Nor formal investigation action is being taken because the failure mode is not a trend.This complaint will be used for tracking and trending purposes.

Brand Name
KANGAROO CONNECT FEEDING SET 500 ML
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9734503
Report Number1282497-2020-08936
Device Sequence Number361667
Product Code LZH
UDI-Device Identifier10884521190849
UDI-Public10884521190849
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number77500FD
Device Catalogue Number77500FD
Device Lot Number191440070
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer02/14/2020
Initial Report FDA Received Date02/20/2020
Supplement Report FDA Received Date04/21/2020
Patient Sequence Number1